# SDR 2025FA0000469

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: General aviation
- Aircraft: BY470
- Make and model: Beech B200GT
- Aircraft serial: BY470
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon
- Part number: 1013648951
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON OCCASION, THE UPPER AND LOWER ANTICOLLISION BEACON LIGHTS HAVE FAILED (STOPPED FLASHING) AFTER FIRST ENGINE START USING BOTH 24V BATTERY POWER AND EXTERNAL 28V GPU POWER.  SUSPECTED ROOT CAUSE IS LOW VOLTAGE ON THE DC BUS, INCURRED BY HIGH DC BUS LOADS EXPERIENCED DURING ENGINE START USING THE STARTER-GENERATOR, THAT ACTIVATE A SELF-PROTECTION CIRCUIT WITHIN THE BEACON ASSEMBLY THAT CAUSE THEM TO LATCH OFF.  BEACON LIGHT FUNCTION CAN BE REGAINED BY CYCLING THE BEACON CONTROL SWITCH OFF FOR 30 SECONDS THEN ON AFTER ENGINES ARE STARTED AND DC BUS VOLTAGE LEVELS ARE STEADY-STATE.
